MathSciNet Relay Station
MathSciNet bibliographic data
MR1861069 (2002g:62044) 62F25
Brown, Lawrence D.; Cai, T. Tony; DasGupta, Anirban Interval estimation for a binomial proportion. With comments and a rejoinder by the authors. Statist. Sci. 16 (2001), no. 2, 101–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement